# SDR F3LA200700180

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FLOORBEAM INBD OF R2 DOOR GIRT BAR CUTOUTS HAD LIGHT TO MODERATE CORROSION AT ALL NUT PLATE ATTACH POINTS.  REPLACED FLOORBEAM IAW A318 SRM 51-42-11, STEP 7B.
